| Model Number |
GL358XXL/LC358XXL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer is alleging the chair dropped down on its own with the consumer in it.
Additional Manufacturer Narrative
Customer misuse/abuse.
Event or Problem Description
Consumer is alleging the chair dropped down on its own with the consumer in it.